Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 81 to 100 of 1673

81
A module structure and a vanishing theorem for cycles with modulus

Krishna, Amalendu; Park, Jinhyunresearcher, MATHEMATICAL RESEARCH LETTERS, v.24, no.4, pp.1147 - 1176, 2017

82
A moving lemma for cycles with very ample modulus

Krishna, Amalendu; Park, Jinhyunresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.17, no.4, pp.1521 - 1549, 2017-12

83
A moving lemma for relative 0-cycles

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRA & NUMBER THEORY, v.14, no.4, pp.991 - 1054, 2020-06

84
A multi-country analysis on potential adaptive mechanisms to cold and heat in a changing climate

Vicedo-Cabrera, Ana M.; Sera, Francesco; Guo, Yuming; Chung, Yeonseungresearcher; Arbuthnott, Katherine; Tong, Shilu; Tobias, Aurelio; et al, ENVIRONMENT INTERNATIONAL, v.111, pp.239 - 246, 2018-02

85
A NECESSARY AND SUFFICIENT CONDITION FOR EDGE UNIVERSALITY OF WIGNER MATRICES

Lee, JiOonresearcher; Yin, Jun, DUKE MATHEMATICAL JOURNAL, v.163, no.1, pp.117 - 173, 2014-01

86
A neighborhood method for statistical analysis of fMRI data

Ahmad, Fayyaz; Ullah, Ghanim; Kim, Sung-Horesearcher, Open Journal of Biophysics, v.2, no.1, pp.15 - 22, 2012-01

87
A Neumann-Dirichlet preconditioner for a FETI-DP formulation of the two-dimensional Stokes problem with mortar methods

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.28, no.3, pp.1133 - 1152, 2006

88
A NEUMANN-DIRICHLET PRECONDITIONER FOR A FETI-DP FORMULATION WITH MORTAR METHODS

이창옥researcher, TRENDS IN MATHEMATICS, v.9, no.2, pp.81 - 101, 2006-12

89
A new analytic method for IEEE 802.11 distributed coordination function

Hwang, Gang Ukresearcher; Chung, MY; Lee, Y, IEICE TRANSACTIONS ON COMMUNICATIONS, v.E91B, no.1, pp.239 - 246, 2008-01

90
A NEW ANALYTICAL MODEL FOR OPTIMIZED COGNITIVE RADIO NETWORKS BASED ON STOCHASTIC GEOMETRY

Lee, Seung Hee; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.13, no.4, pp.1883 - 1899, 2017-10

91
A new approach to the word and conjugacy problems in the braid groups

Birman, J; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.139, no.2, pp.322 - 353, 1998-11

92
A New Autonomous Adaptive MAC Protocol in Wireless Networks

Oh, Youngrock; Kim, Yunbae; Kim, Jeongseop; Hwang, Gangukresearcher; Park, Seungkeun, IEEE ACCESS, v.6, pp.15155 - 15169, 2018-04

93
A NEW CLASS OF HIGHER ORDER MIXED FINITE VOLUME METHODS FOR ELLIPTIC PROBLEMS

Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.50, no.4, pp.1941 - 1958, 2012

94
A new construction of lens spaces

Sarkar, Soumen; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.240, pp.1 - 20, 2018-05

95
A new decomposition of derangements

Kim, Dongsuresearcher; Zeng, J, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.96, no.1, pp.192 - 198, 2001-10

96
A new family of mixed finite element spaces on a class of distorted hexahedra

Kim, JiHyun; Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, v.76, no.4, pp.571 - 592, 2012

97
A NEW FINITE ELEMENT FOR INTERFACE PROBLEMS HAVING ROBIN TYPE JUMP

Kwak, Do Youngresearcher; Lee, Seungwoo; Hyon, Yunkyong, INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.14, no.4-5, pp.532 - 549, 2017

98
A new look at the moduli space of stable hyperelliptic curves

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ZEITSCHRIFT, v.264, no.2, pp.317 - 326, 2010-02

99
A NEW OPTIMAL CONTROL APPROACH FOR THE RECONSTRUCTION OF EXTENDED INCLUSIONS

Ammari, Habib; Garapon, Pierre; Jouve, Francois; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.51, no.2, pp.1372 - 1394, 2013

100
A new proof of Kralls theorem

Kil Hyun Kwonresearcher; Byeong Hoon Yoo, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.2, pp.255 - 265, 1993-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0